# SDR CALA2014012490229

- Difficulty date: January 24, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 49,584 hours, 10,484 cycles
- Engine: Pwa PW4077
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ANTI-ICE ENG LT EICAS MESSAGE DISPLAYED.
